×

zbMATH — the first resource for mathematics

The Milnor number and deformations of complex curve singularities. (English) Zbl 0458.32014

MSC:
32S30 Deformations of complex singularities; vanishing cycles
32S45 Modifications; resolution of singularities (complex-analytic aspects)
32Sxx Complex singularities
14E15 Global theory and resolution of singularities (algebro-geometric aspects)
14H20 Singularities of curves, local rings
14B05 Singularities in algebraic geometry
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] [A’C] A’Campo, N.: La fonction zêta d’une monodromie, Comment. Math. Helv.50, 233-248 (1975) · Zbl 0333.14008 · doi:10.1007/BF02565748
[2] [A-K] Altman, A., Kleiman, S.: Introduction to Grothendieck Duality Theory, SLN 146, Berlin Heidelberg New York: Springer-Verlag 1970 · Zbl 0215.37201
[3] [Ba] Bassein, R.: On Smoothable Curve Singularities: Local Methods, Math. Ann.230, 273-277 (1977) · Zbl 0368.32006 · doi:10.1007/BF01367580
[4] [Be] Berger, R.: Differentialmoduln eindimensionaler lokaler Ringe, Math. Zeitschrift81, 326-354 (1963) · Zbl 0113.26302 · doi:10.1007/BF01111579
[5] [B-G] Buchweitz, R.-O., Greuel, G.-M.: Le nombre de Milnor, équisingularité et deformations de singularités des courbes réduites, C. R. Acad. Sci. Paris,288, 35-38 (1979)
[6] [B-G-G]Briancon, J., Galligo, A., Granger, M.: Déformations équisingulières des germes de courbes gauches réduites, preprint of the Dep. of Math., University of Nice, France
[7] [Br] Brieskorn, E.: Die monodromie der isolierten Singularitäten von Hyperflächen, manuscripta math.2, 103-161 (1970) · Zbl 0186.26101 · doi:10.1007/BF01155695
[8] [Do] Douady, A.: Séminaire Bourbaki, Exp. 404, 1971/1972; see also: Douady, A., Verdier, J.L., Séminaire de l’E.N.S. 1971/1972, astérisque16 (1974)
[9] [EGA] Grothendieck, A., Dieudonné, J.: Eléments de géométrie algébrique I?IV, Publ. de l’IHES4, 8, 11, 17, 20, 24, 28, 32
[10] [El] Elzein, F.: Complexe dualisant et applications, Thèse Paris VII, 1976
[11] [Gi] Giusti, M.: Classification des singularités isolées simples d’intersection complètes, preprint
[12] [Go] Godement, R.: Théorie des faisceaux, Paris: Hermann 1964
[13] [G1] Greuel, G.-M.: Der Gauss-Manin-Zusammenhang isolierter Singularitäten von vollständigen Durchschnitten, Math. Ann.214, 235-266 (1975) · Zbl 0292.14007 · doi:10.1007/BF01352108
[14] [G2] Greuel, G.-M.: Deformation spezieller Kurvensingularitäten und eine Formel von Deligne, preprint
[15] [Gr] Grothendieck, A.: Local Cohomology, SLN 41, Berlin Heidelberg New York: Springer-Verlag 1967
[16] [Ha] Hamm, H.: Habilitationsschrift, Göttingen 1974
[17] [H] Hartshorne, R.: Residues and Duality, SLN 20, Berlin Heidelberg New York: Springer-Verlag 1966 · Zbl 0212.26101
[18] [H-K1] Herzog, J., Kunz, E.: Der kanonische Modul eines Cohen-Macaulay-Rings, SLN 238, Berlin Heidelberg New York: Springer-Verlag 1971
[19] [H-K2] Herzog, J., Kunz, E.: Die Werthalbgruppe eines lokalen Rings der Dimension 1, Ber. Heidelberger Akad. Wiss., II. Abhandlung 1971
[20] [Hi] Hironaka, H.: On the Arithmetic Genera and the Effective Genera of Algebraic Curves, Mem. Coll. Sci., Univ. of Kyoto30, 177-195 (1957) · Zbl 0099.15702
[21] [Hu] Hudson, J.F.P.: Piecewise linear topology, W.A. Benjamin 1969
[22] [K-V] Kiehl, R., Verdier, J.L.: Ein einfacher Beweis des Kohärenzsatzes von Grauert, Math. Ann.195, 24-50 (1971) · Zbl 0223.32010 · doi:10.1007/BF02059414
[23] [Lê1] Lê, D.T.: Sur un critère d’equisingularité, in: Séminaire F. Norguet, Proceedings 1970-1973, SLN 409 Berlin Heidelberg New York: Springer-Verlag 1974
[24] [Le2] Lê, D.T.: La monodromie n’a pas de points fixes, J. of Fac. Sc. Univ. Tokio,22, 409-427 (1975) · Zbl 0355.32012
[25] [L-L-T] Lejeune, M., Lê, D.T., Teissier, B.: Sur un critère d’équisingularité, C. R. Acad. Paris271, 1065-1067, Série A (1970) · Zbl 0204.54504
[26] [L-R] Lê, D.T., Ramanujam, C.P.: The Invariance of Milnor’s Number implies the Invariance of the Topological Type, Am. J. of Math.,98, 67-78 (1976) · Zbl 0351.32009 · doi:10.2307/2373614
[27] [Li] Lickorish, W.B.R.: The Piecewise Linear Unknotting of Cones, Topology4, 67-91 (1965) · Zbl 0138.19003 · doi:10.1016/0040-9383(65)90049-2
[28] [L-T] Lipman, J., Teissier, B.: Introduction to volume IV of the Collected Papers of O. Zariski, in press (1980)
[29] [Mi] Milnor, J.: Singular Points of Complex Hypersurfaces, Ann. of Math. Studies 61, Princeton 1968 · Zbl 0184.48405
[30] [Pi] Pinkham, H.: Deformations of Algebraic Varieties with \(\mathbb{G}_m \) -action, astérisque 20, 1974
[31] [Se] Serre, J-P.: Groupes algébriques et corps des classes, Paris: Hermann 1959
[32] [Te1] Teissier, B.: Introduction to Equisingularity Problems, Proc. of the AMS29, 593-632 (1975)
[33] [Te2] Teissier, B.: The Hunting of Invariants in the Geometry of Discriminants. In: Real and Complex Singularities (P. Holme, ed.), Northholland 1978
[34] [Te3] Teissier, B.: Résolution simultanée I, II. In: Séminaire Demazure-Pinkham-Teissier 1976/1977, in press; see also: Teissier, B.: Sur divers conditions numerique d’équisingularité des familles de courbes, preprint at the Ecole Polytechnique, EP/M 208.0675, 1975
[35] [Te4] Teissier, B.: Déformations à type topologique constant, in: Séminaire Douady-Verdier 1971/1972, astérisque 16, 1974
[36] [Ti] Timourian, J.G.: The Invariance of Milnor’s Number implies Topological Triviality, Am. J. of Math.99, 437-466 (1977) · Zbl 0373.32003 · doi:10.2307/2373829
[37] [Z1] Zariski, O.: Studies in Equisingularity, I, II, III, Am. J. of Math.87, 507-536, 972-1006 (1965) Am. J. of Math.90, 961-1023 (1968) · Zbl 0132.41601 · doi:10.2307/2373019
[38] [Z2] Zariski, O.: Open Questions in the Theory of Singularities, Bull. AMS77, 481-491 (1971) · Zbl 0236.14002 · doi:10.1090/S0002-9904-1971-12729-5
[39] [Z3] Zariski, O.: The Elusive Concept of Equisingularity and Related Questions. In: Algebraic Geometry, The Johns Hopkins Centennial Lectures (J.I. Igusa, ed.), Johns Hopkins University Press 1977
[40] [Z4] Zariski, O.: Characterization of Plane Algebroid Curves whose Module of Differentials has Maximum Torsion, Proc. National Academy of Sciences,56, 781-786 (1966) · doi:10.1073/pnas.56.3.781
[41] [Z5] Zariski, O.: Contributions to the Problem of Equisingularity. In: Problems in Algebraic Geometry, C.I.M.E., Ed. Cremonese, Roma, 1969
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.